The Vertex Cover Chromatic Number of a Graph

Chaluvaraju, B. and Nandeesh Kumar, C. and Rusagara, I. (2011) The Vertex Cover Chromatic Number of a Graph. Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine, 02 (01). 01-10. ISSN 1923-1660

Full text not available from this repository.
Official URL:


A vertex covering set S containing at least one vertex from each color class is called a vertex cover coloring set of a graph G = (V, E) and the minimum cardinality taken over all vertex cover coloring sets of G is called a vertex cover chromatic number ca(G) of a graph G. In this paper, exact values of ca(G) for some standard graphs are obtained and the relations between ca(G) and some other graph theoretic parameters have been established.

Item Type: Article
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Narayanaswamy B V
Date Deposited: 24 Jun 2016 10:09
Last Modified: 24 Jun 2016 10:09

Actions (login required)

View Item View Item